# SDR CALA2023100902992

- Difficulty date: September 28, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 114,062 hours, 11,819 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Actuator
- Part number: 8102065
- Part serial: 734
- Condition: Damaged
- Location: Sta 1237.17
- Part time: 108,587 hours, 11,088 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

LEFT INLET DOOR ACTUATOR ELECTRICAL CONNECTOR DAMAGED.  SEE PHOTO. REQUEST MEL 2152K. DEACTIVATED THE LEFT INLET DOOR ACTUACTOR, REF DDG21-52-5A. PACK AFT ATTACHED BRACKET DUE TO WORN ELONGATED SUPPORT BRACKET. SEE OPERATION NORMAL.  WILL REQUIRED, ACTUACTOR, NEW CONNECTOR, AND PHOTOS. DISPATCH DESK: 62   NAME: PJB   DATE: 28-SEP-23- APPROVED FOR MEL 2152K CAPPED AND STOWED DAMAGED CONNECTOR,  P/N  BACC63BP12C12SN. LEFT RAM AIR DOOR ACTUATOR AFT SUPPORT BRACKET  IS ALSO WORN. ADDED IPC PHOTO OF ACTUATOR AND AFT MOUNTING BRACKET. UPDATED PARTS. UNABLE TO FIND THE PART FOR THE AFT MOUNT PARTS UPDATE. ORDERED TO IAH LINE AVIONICS SEE PHOTO. BRACKET. CONNECTOR REPLACEMENT. TIMES, UNABLE TO GET TEST TO FINISH. RE COMPLIED WITH DDP AND LEFT ON MEL. REF AMM 21-52-20 REMOVED AND REPLACED L/H RAM AIR INLET ACTUATOR IAW AMM TRACKING TAG DATA ENTRY ONLY. REF LOG 5900754 FOR MOUNT ASSY INSTALL WITH NEW BUSHING INSTALL LEFT INLET RAM ACTUATOR REF AMM 21-52-20-400-804 UP TO REPLACED CONNECTOR DM21543 REF WDM 21-52-11-1.2 WHEN PERFORMING LEFT PACK ACTUATOR SYSTEM OR OPS TEST, TEST 21-52-20-000/400-804 UP TO STEP 7(B) OF THE INDTALLATION PROCESS ROTABLE PARTS CHANGE WAS INDICATED - TT # 1665799  SN OFF 0734 STEP G.10 , NOTE ELECTRICAL CONNECTOR NOT INSTALLED DUE TO STOPS WITH MESSAGE L CTC CH2 HAS STOPPED TEST. TRIED SEVERAL ACTUATOR, RAM A  OFF 25-2152-9-0005 0734 ON 27-2155-9-0001 7581 RE-CONNECTED CANNON PLUG IN REF. TO AMM 21-52-20, PERFORMED OPS TEST PER AMM 21-52-20. OPS CHECK GOOD, NO
